| Model Number |
TV-AB2380-J |
| Medical Device Problem Code |
Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Codes |
Stenosis (2263); Obstruction/Occlusion (2422)
| Date of Event |
04/01/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The devices involved in this event will not be returned for evaluation and remain implanted in the patient.Patient medical records and imaging studies will be requested for further evaluation by a clinical specialist.If additional information pertinent to the incident is obtained, a follow-up report will be submitted.Device remains implanted.
Event or Problem Description
The patient was initially treated for an abdominal aortic aneurysm (aaa) with the ovation ix stent graft system.Approximately three and a half (3.5) years post initial procedure, routine follow-up identified occlusion of the proximal aorta below the sealing rings.Reintervention is scheduled.The patient is doing well.
Additional Manufacturer Narrative
The reported adverse event/incident was investigated in alignment with endologix operating procedures and work instructions.Where possible, it is endologix practice to make at least three good faith efforts to retrieve a reported adverse event/incident related device as well as medical records and medical imaging.An evaluation of the manufacturing record was completed.A review of the part number/lot number combination needed for device identification shows the device to have been properly manufactured and released in accordance with the device master record.An evaluation of the device could not be completed.The device was not returned to endologix for evaluation because it remains implanted.A clinical evaluation of the adverse event/incident was completed.An examination of medical records and/or medical imaging received by endologix shows reported aortic occlusion is refuted, rather there was found to be proximal aortic narrowing with stenosis.The additional endovascular procedure is confirmed.This is moderately consistent with the reported adverse event/incident.The clinical evaluation also shows reasonable evidence to suggest a type ii endoleak (origin unknown (non-device related)) occurred that was not included in the event as reported.These findings were discovered during an examination of the computerized tomography reports dated 06/04/2021 and 12/09/2021.Procedure related harms, device, user or procedure relatedness of this complaint could not be determined with the medical records available for review.However, there was moderate aortic angulation just below the left renal artery, this could have contributed to the reported event.The final patient status was reported to be discharged home on post operative day two.No additional investigation of this reported adverse event/incident is planned.However, should additional information relevant to the investigation outcome become available, a follow-up report will be submitted.Endologix will continue to monitor this and similar adverse events/incidents.B5: describe event or problem - updated.G3: awareness date ¿ updated.H6: health effect - clinical code ¿ remove code 2422.H6: health effect - impact code ¿ remove code 4614.H6: medical device problem codes ¿ remove code 3191.H6: investigation finding codes - remove code 3233.H6: investigation conclusion codes - remove code 11.
Event or Problem Description
The patient was initially treated for an abdominal aortic aneurysm (aaa) with the ovation ix stent graft system.Approximately three and a half (3.5) years post initial procedure, routine follow-up identified occlusion of the proximal aorta below the sealing rings.Reintervention is scheduled.The patient is doing well.After the initial report, reintervention was completed with the implant of two (2) ovation ix iliac limb.The case was very successful and final result is good.The patient is reported to be doing well.Additionally, the clinical assessment determined that there was evidence to reasonably suggest a type ii endoleak (origin unknown (non-device related)) occurred that was not included in the event as reported.The type ii endoleak was discovered during a review of the computerized tomography reports dated (b)(6) 2021 and (b)(6) 2021.